Alert archive / California / Frost Advisories in 2007

Frost Advisory 3, NWS San Francisco Bay Area, CA

November 22, 20077 counties in California

NWS San Francisco Bay Area, CA issued this frost advisory at Nov 22, 2007, 4:56 AM PST for 7 counties in California. It took effect at Nov 23, 2007, 3:00 AM PST. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Nov 22, 2007, 4:56 AM PST (12:56 UTC)
In effect from
Nov 23, 2007, 3:00 AM PST
Expired
Nov 23, 2007, 8:00 AM PST
In force
5 hr
Issued by
NWS San Francisco Bay Area, CA

Counties Alameda County, CA, Contra Costa County, CA, Marin County, CA, Monterey County, CA, Napa County, CA, Santa Clara County, CA, Sonoma County, CA

The radar

The San Francisco radar (KMUX), 67 km from the middle of the area, began a volume at 13:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Oakland, CA (KOAK), launched 12:00Z, 0.9 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Oakland, CA at 12:00Z on 2007-11-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Oakland, CA at 12:00Z on 2007-11-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -57 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1606 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
-57 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KMTR 221256
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
456 AM PST THU NOV 22 2007

CAZ513-514-222100-
/O.NEW.KMTR.FR.Y.0003.071123T1100Z-071123T1500Z/
/O.CON.KMTR.FR.Y.0002.000000T0000Z-071122T1600Z/
SANTA CLARA VALLEY...INCLUDING SAN JOSE-
MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND
CARMEL VALLEY-
456 AM PST THU NOV 22 2007

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 3 AM TO 7 AM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 7 AM PST FRIDAY MORNING.
A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING.

THIS FROST ADVISORY MEANS THAT AREAS OF FROST ARE OCCURRING THIS
MORNING AND AGAIN EXPECTED FRIDAY MORNING IN WIND-SHELTERED LOW-
LYING AREAS. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT
UNCOVERED AND CARE FOR PETS SHOULD BE CONSIDERED WITH THESE LOW
OVERNIGHT TEMPERATURES.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE NEWS SOURCE FOR
UPDATED WEATHER INFORMATION REGARDING THE OVERNIGHT LOW TEMPERATURES.

$$

CAZ506-507-510-516-222100-
/O.NEW.KMTR.FR.Y.0003.071123T1100Z-071123T1400Z/
/O.CON.KMTR.FR.Y.0002.000000T0000Z-071122T1600Z/
NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
EAST BAY INTERIOR VALLEYS-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
456 AM PST THU NOV 22 2007

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 3 AM TO 6 AM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 6 AM PST FRIDAY. A
FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING. 

THIS FROST ADVISORY MEANS THAT AREAS OF FROST ARE OCCURRING THIS
MORNING AND AGAIN EXPECTED EARLY FRIDAY MORNING IN WIND-SHELTERED
LOW-LYING AREAS. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT
UNCOVERED AND CARE FOR PETS SHOULD BE CONSIDERED WITH THESE LOW
OVERNIGHT TEMPERATURES.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE NEWS SOURCE FOR
UPDATED WEATHER INFORMATION REGARDING THE OVERNIGHT LOW TEMPERATURES.

$$
GUDGEL
5 follow-up statements
000 
WWUS76 KMTR 221553
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
753 AM PST THU NOV 22 2007

CAZ513-514-230000-
/O.EXP.KMTR.FR.Y.0002.000000T0000Z-071122T1600Z/
/O.CON.KMTR.FR.Y.0003.071123T1100Z-071123T1500Z/
SANTA CLARA VALLEY...INCLUDING SAN JOSE-
MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND
CARMEL VALLEY-
753 AM PST THU NOV 22 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 AM PST
FRIDAY...
...FROST ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING. A FROST
ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 AM PST FRIDAY. 

THIS FROST ADVISORY MEANS THAT AREAS OF FROST ARE EXPECTED FRIDAY
MORNING IN WIND-SHELTERED LOW-LYING AREAS. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED AND CARE FOR PETS SHOULD BE
CONSIDERED WITH THESE LOW OVERNIGHT TEMPERATURES.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE NEWS SOURCE FOR
UPDATED WEATHER INFORMATION REGARDING THE OVERNIGHT LOW
TEMPERATURES.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

CAZ506-507-510-516-230000-
/O.EXP.KMTR.FR.Y.0002.000000T0000Z-071122T1600Z/
/O.CON.KMTR.FR.Y.0003.071123T1100Z-071123T1400Z/
NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
EAST BAY INTERIOR VALLEYS-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
753 AM PST THU NOV 22 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 6 AM PST
FRIDAY...
...FROST ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING. A FROST
ADVISORY REMAINS IN EFFECT FROM 3 AM TO 6 AM PST FRIDAY. 

THIS FROST ADVISORY MEANS THAT AREAS OF FROST ARE OCCURRING THIS
MORNING AND AGAIN EXPECTED EARLY FRIDAY MORNING IN WIND- SHELTERED
LOW-LYING AREAS. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT
UNCOVERED AND CARE FOR PETS SHOULD BE CONSIDERED WITH THESE LOW
OVERNIGHT TEMPERATURES.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE NEWS SOURCE FOR 
UPDATED WEATHER INFORMATION REGARDING THE OVERNIGHT LOW
TEMPERATURES.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$


ANDERSON
000 
WWUS76 KMTR 221718 AAA
NPWMTR

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
918 AM PST THU NOV 22 2007

CAZ513-514-230600-
/O.CON.KMTR.FR.Y.0003.071123T1100Z-071123T1500Z/
SANTA CLARA VALLEY...INCLUDING SAN JOSE-
MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND
CARMEL VALLEY-
918 AM PST THU NOV 22 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 AM PST
FRIDAY...

AREAS OF FROST ARE EXPECTED FRIDAY MORNING IN WIND-SHELTERED LOW-
LYING AREAS. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT
UNCOVERED AND CARE FOR PETS SHOULD BE CONSIDERED WITH THESE LOW
OVERNIGHT TEMPERATURES.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE NEWS SOURCE FOR
UPDATED WEATHER INFORMATION REGARDING THE OVERNIGHT LOW
TEMPERATURES.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

CAZ506-507-510-516-230600-
/O.CON.KMTR.FR.Y.0003.071123T1100Z-071123T1400Z/
NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
EAST BAY INTERIOR VALLEYS-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
918 AM PST THU NOV 22 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 6 AM PST
FRIDAY...

AREAS OF FROST ARE OCCURRING THIS MORNING AND AGAIN EXPECTED
EARLY FRIDAY MORNING IN WIND- SHELTERED LOW- LYING AREAS.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED AND CARE
FOR PETS SHOULD BE CONSIDERED WITH THESE LOW OVERNIGHT
TEMPERATURES.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE NEWS SOURCE FOR
UPDATED WEATHER INFORMATION REGARDING THE OVERNIGHT LOW
TEMPERATURES.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$


ANDERSON
000 
WWUS76 KMTR 222301
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
301 PM PST THU NOV 22 2007

CAZ507-231215-
/O.NEW.KMTR.WI.Y.0006.071123T1600Z-071124T0000Z/
/O.EXT.KMTR.FR.Y.0003.071123T1100Z-071123T1600Z/
NORTH BAY MOUNTAINS-
301 PM PST THU NOV 22 2007

...FROST ADVISORY NOW IN EFFECT FROM 3 AM TO 8 AM PST FRIDAY
FOR WIND-SHELTERED AREAS...
...WIND ADVISORY IN EFFECT FROM 8 AM TO 4 PM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 4 PM PST FRIDAY.

A TIGHTENING SURFACE PRESSURE GRADIENT ACROSS NORTHERN CALIFORNIA
WILL RESULT IN GUSTY OFFSHORE WINDS ON FRIDAY. NORTHEAST WINDS
ARE FORECAST TO INCREASE TO 25 TO 35 MPH DURING BY FRIDAY MORNING
WITH HIGHER GUSTS POSSIBLE ACROSS THE HIGHER TERRAIN. WINDS ARE
EXPECTED TO DECREASE BY LATE AFTERNOON.

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PST FRIDAY
FOR WIND-SHELTERED LOCATIONS.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE NEWS SOURCE FOR
UPDATED WEATHER INFORMATION REGARDING THE WEATHER SITUATION.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

CAZ511-231215-
/O.NEW.KMTR.WI.Y.0006.071123T1600Z-071124T0000Z/
EAST BAY HILLS AND DIABLO RANGE-
301 PM PST THU NOV 22 2007

...WIND ADVISORY IN EFFECT FROM 8 AM TO 4 PM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 4 PM PST FRIDAY. 

A TIGHTENING SURFACE PRESSURE GRADIENT ACROSS NORTHERN CALIFORNIA
WILL RESULT IN GUSTY OFFSHORE WINDS TO DEVELOP ON FRIDAY.
NORTHEAST WINDS ARE FORECAST TO INCREASE TO 25 TO 35 MPH BY FRIDAY
MORNING WITH HIGHER GUSTS POSSIBLE ACROSS THE HIGHER TERRAIN. WINDS
ARE EXPECTED TO DECREASE BY LATE AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

CAZ513-514-231215-
/O.EXT.KMTR.FR.Y.0003.071123T1100Z-071123T1600Z/
SANTA CLARA VALLEY...INCLUDING SAN JOSE-
MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND
CARMEL VALLEY-
301 PM PST THU NOV 22 2007

...FROST ADVISORY NOW IN EFFECT FROM 3 AM TO 8 AM PST FRIDAY...

THE FROST ADVISORY REMAINS IN IN EFFECT FOR INLAND VALLEY
LOCATIONS FROM 3 AM TO 8 AM PST FRIDAY. 

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE NEWS SOURCE FOR
UPDATED WEATHER INFORMATION REGARDING THE OVERNIGHT LOW
TEMPERATURES.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

CAZ506-510-516-231215-
/O.EXT.KMTR.FR.Y.0003.071123T1100Z-071123T1600Z/
NORTH BAY INTERIOR VALLEYS-EAST BAY INTERIOR VALLEYS-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
301 PM PST THU NOV 22 2007

...FROST ADVISORY NOW IN EFFECT FROM 3 AM TO 8 AM PST FRIDAY...

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE NEWS SOURCE FOR
UPDATED WEATHER INFORMATION REGARDING THE OVERNIGHT LOW
TEMPERATURES.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$


ANDERSON
000 
WWUS76 KMTR 231154
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
354 AM PST FRI NOV 23 2007

CAZ507-240000-
/O.CON.KMTR.FR.Y.0003.000000T0000Z-071123T1600Z/
/O.CON.KMTR.WI.Y.0006.071123T1600Z-071124T0000Z/
NORTH BAY MOUNTAINS-
354 AM PST FRI NOV 23 2007

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING...
...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 4 PM
PST THIS AFTERNOON...

A TIGHTENING SURFACE PRESSURE GRADIENT ACROSS NORTHERN CALIFORNIA
WILL RESULT IN GUSTY OFFSHORE WINDS TODAY. NORTHEAST WINDS ARE
EXPECTED TO INCREASE TO 25 TO 35 MPH BY THIS MORNING WITH HIGHER
GUSTS POSSIBLE ACROSS THE HIGHER TERRAIN. WINDS ARE EXPECTED TO
DECREASE BY LATE AFTERNOON.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE NEWS SOURCE FOR
UPDATED WEATHER INFORMATION REGARDING THE WEATHER SITUATION.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

CAZ513-514-231600-
/O.CON.KMTR.FR.Y.0003.000000T0000Z-071123T1600Z/
SANTA CLARA VALLEY...INCLUDING SAN JOSE-
MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND
CARMEL VALLEY-
354 AM PST FRI NOV 23 2007

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

CAZ506-510-516-231600-
/O.CON.KMTR.FR.Y.0003.000000T0000Z-071123T1600Z/
NORTH BAY INTERIOR VALLEYS-EAST BAY INTERIOR VALLEYS-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
354 AM PST FRI NOV 23 2007

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

CAZ511-240000-
/O.CON.KMTR.WI.Y.0006.071123T1600Z-071124T0000Z/
EAST BAY HILLS AND DIABLO RANGE-
354 AM PST FRI NOV 23 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 4 PM
PST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 4 PM
PST THIS AFTERNOON. 

A TIGHTENING SURFACE PRESSURE GRADIENT ACROSS NORTHERN CALIFORNIA
WILL RESULT IN GUSTY OFFSHORE WINDS DEVELOPING TODAY. NORTHEAST
WINDS ARE EXPECTED TO INCREASE TO 25 TO 35 MPH THIS MORNING WITH
HIGHER GUSTS POSSIBLE ACROSS THE HIGHER TERRAIN. WINDS ARE
EXPECTED TO DECREASE BY LATE AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

ANDERSON
000 
WWUS76 KMTR 231606
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
806 AM PST FRI NOV 23 2007

CAZ507-240000-
/O.EXP.KMTR.FR.Y.0003.000000T0000Z-071123T1600Z/
/O.CON.KMTR.WI.Y.0006.000000T0000Z-071124T0000Z/
NORTH BAY MOUNTAINS-
806 AM PST FRI NOV 23 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...
...FROST ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING. A WIND
ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 

A TIGHTENING PRESSURE GRADIENT ACROSS NORTHERN CALIFORNIA WILL
RESULT IN GUSTY OFFSHORE WINDS TODAY. NORTHEAST WINDS OF 25 TO 30
MPH WITH GUSTS TO 45 MPH HAVE BEEN OBSERVED THIS MORNING IN THE
EASTERN SECTIONS OF THE AREA. WINDS OF 35 MPH WITH GUSTS TO 50 MPH
ARE STILL POSSIBLE AT HIGHER ELEVATIONS THROUGH THE DAY TODAY.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE NEWS SOURCE FOR
UPDATED WEATHER INFORMATION REGARDING THE WEATHER SITUATION.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ513-514-231715-
/O.EXP.KMTR.FR.Y.0003.000000T0000Z-071123T1600Z/
SANTA CLARA VALLEY...INCLUDING SAN JOSE-
MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND
CARMEL VALLEY-
806 AM PST FRI NOV 23 2007

...FROST ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING. 

PLENTY OF SUNSHINE AND OFFSHORE WINDS ARE ALLOWING TEMPERATURES TO WARM
QUICKLY THIS MORNING. THEREFORE THE FROST ADVISORY WILL BE ALLOWED
TO EXPIRE.

$$

CAZ506-510-516-231715-
/O.EXP.KMTR.FR.Y.0003.000000T0000Z-071123T1600Z/
NORTH BAY INTERIOR VALLEYS-EAST BAY INTERIOR VALLEYS-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
806 AM PST FRI NOV 23 2007

...FROST ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING. 

PLENTY OF SUNSHINE AND OFFSHORE WINDS ARE ALLOWING TEMPERATURES TO WARM
QUICKLY THIS MORNING. THEREFORE THE FROST ADVISORY WILL BE ALLOWED
TO EXPIRE.

$$

CAZ511-240000-
/O.CON.KMTR.WI.Y.0006.000000T0000Z-071124T0000Z/
EAST BAY HILLS AND DIABLO RANGE-
806 AM PST FRI NOV 23 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 

A TIGHTENING SURFACE PRESSURE GRADIENT ACROSS NORTHERN CALIFORNIA
WILL RESULT IN GUSTY OFFSHORE WINDS DEVELOPING TODAY. NORTHEAST
WINDS OF 25 TO 35 MPH ARE EXPECTED THIS MORNING WITH HIGHER GUSTS
POSSIBLE ACROSS THE HIGHER TERRAIN. WINDS ARE EXPECTED TO DECREASE
BY LATE AFTERNOON.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE NEWS SOURCE FOR
UPDATED WEATHER INFORMATION REGARDING THE WEATHER SITUATION.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this frost advisory went out at Nov 22, 4:30 AM PST, 26 minutes earlier.

Area forecast discussion, Nov 22, 4:30 AM PST, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
430 AM PST THU NOV 22 2007

SYNOPTIC OVERVIEW...HIGH AMPLITUDE RIDGE ALONG 130W WITH LONG WAVE
TROUGH SITUATED IN OHIO VALLEY.  DRY NORTHERLY WINDS OVER CA WILL
PERSIST AND BE REINFORCED BY ANOTHER SHORT-WAVE MOVING DOWN EAST
SIDE OF SIERRA TONIGHT. THIS WILL BRING ANOTHER ROUND OF OFFSHORE
FLOW AND WINDY CONDITIONS TO THE NORTH AND EAST BAY HILLS BY
EARLY FRIDAY MORNING.

.SHORT-TERM DISCUSSION...SKIES ARE CLEAR AND DEW POINTS ARE
SIMILAR TO A COUPLE OF DEGREES LOWER THAN 24 HOURS AGO. EXPECT
CURRENT FROST ADVISORY HANDLING SITUATION NICELY WITH FROST THE
IMMEDIATE WEATHER CONCERN FOR THE CENTRAL COAST AS THANKSGIVING
DAWNS.

COMING OFF OF THE MORNING LOW TEMPERATURES IN THE UPPER 20S
TO MID 30S HIGHS WILL REACH BACK TO THE 60S GENERALLY WITH A FEW
LOW 70S UNDER SUNNY SKIES. WITH A SHORT-WAVE TROF PASSING JUST TO
THE EAST OF THE FORECAST AREA MID-DAY TODAY WINDS ALOFT WILL BE
NORTHERLY THEN VEER NORTHEAST WITHIN 24 HOURS. PRECIPITABLE WATER
OVERHEAD STARTS AROUND 0.15 INCREASES WITH THE WEAK TROF PASSAGE
AND THEN AGAIN DROPS TO 0.13 EARLY FRIDAY. COMBINED WITH THE
INCREASE IN NORTHEAST WIND AND EXPECTED FUEL MOISTURE DROPS...HAVE
ISSUED FIRE WEATHER WATCH VALID FOR VERY EARLY FRIDAY MORNING TO VERY
EARLY SATURDAY MORNING FOR NAPA COUNTY MOUNTAINS AND EAST BAY HILLS.
FROST IS STILL LIKELY TONIGHT IN WIND-SHELTERED LOCATIONS BUT
EXPECT DURATION BELOW 32F IN THE COLDER LOCATIONS TO BE SHORTER
LIVED DUE TO THE INCREASE IN WIND MIXING TOWARD DAWN. THE DRY
NORTHEAST WINDS ARE EXPECTED TO DIMINISH BY LATE SATURDAY AND
SURFACE PRESSURE GRADIENTS RELAX WITH THE AXIS OF THE HIGH PRESSURE
ALOFT OVERHEAD. THE WIND FLOW ALOFT TURNS A BIT MORE ZONAL OR
WESTERLY ON SUNDAY WITH A DIFFLUENT WIND FLOW IN A DEVELOPING TROF
ON MONDAY.

FOR THE PERIOD MONDAY THROUGH THURSDAY...BETWEEN THE MEDIUM RANGE
MODELS THERE IS DISAGREEMENT UPON TIMING AND THE DEPTH OF A SHORT-
WAVE TROF AROUND THE LATE MONDAY/TUESDAY TIME PERIOD. HAVE OPTED TO
LEAN TOWARD GFS WITH CLIMATOLOGY AS A SUPPORTER OF AT LEAST A
CHANCE OF RAIN LATE MONDAY NIGHT AND ON TUESDAY AS THE PREVIOUSLY
MENTIONED DIFFLUENT TROF LEADS TO AN ELONGATED TROF NOODLED
SOUTHWARD ALONG THE CENTRAL COAST TUESDAY. PER PREVIOUS DISCUSSION...
WHILE THERE IS THIS CHANCE OF RAIN TUESDAY...IT IS NOT A LONG-LIVED
EVENT AND ACCUMULATION OF RAIN/SNOW IN THE SIERRA CONTINUES BELOW
NORMAL RAINFALL IN THE NORCAL WET SEASON.

&&

.AVIATION...VFR CONDITIONS WITH LIGHT WINDS AND GENERALLY CLEAR SKIES
EXPECTED TO CONTINUE AT ALL TERMINALS THROUGH TONIGHT. THERE IS THE
POSSIBILITY OF BRIEF PERIODS OF RESTRICTED VISIBILITIES IN HAZE OR
GROUND FOG VICINITY OF KSTS DURING THE ATE EARLY MORNING HOURS.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     TDY...FROST ADVISORY FOR INTERIOR VALLEYS OF THE NORTH AND
             EAST BAY AS WELL AS SANTA CLARA VALLEY AND SALINAS
             VALLEY ENDING BY 700 AM.
           ROUGH BAR ADVISORY FOR S.F.BAR

&&

PUBLIC FORECAST: GUDGEL
AVIATION/MARINE: W PI

NWS ON THE WEB AT WEATHER.GOV/SANFRANCISCO
Hazardous weather outlook, Nov 21, 9:51 PM PST, 7 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
951 PM PST WED NOV 21 2007

CAZ506-510-513-515-516-230600-
NORTH BAY INTERIOR VALLEYS-EAST BAY INTERIOR VALLEYS-
SANTA CLARA VALLEY...INCLUDING SAN JOSE-BIG SUR COAST-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
951 PM PST WED NOV 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CA.

.DAY ONE...TONIGHT AND THURSDAY MORNING

FROST ADVISORY FROM 2 AM UNTIL 8 AM. SEE SFONPWMTR FOR DETAILS.
A DRY AND COLL AIRMASS CONTINUES OVER CALIFORNIA THIS EVENING.
WITH CLEAR SKIES AND LIGHT WINDS TEMPERATURES WILL DROP INTO THE
UPPER 20S IN THE COLDEST INLAND VALLEYS TO THE LOW TO MID 30S IN
MOST OTHER SHELTERED VALLEY LOCATIONS. EXPECT HEAVY FROST WITH
POTENTIAL DAMAGE TO SENSITIVE PLANTS. MOTORIST HEADING OUT EARLY
SHOULD PLAN EXTRA TIME TO SCRAPE FROST OF WINDSHIELDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE CONTINUED POTENTIAL FOR FROST IN SHELTERED LOW LYING
VALLEYS FRIDAY MORNING ALTHOUGH AN INCREASE IN OFFSHORE WINDS
SHOULD REDUCE THE EXTENT OF THE FROST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION SHOULD NOT BE NEEDED BUT ANY REPORTS OF 32
DEGREES OR LOWER TO THE MONTEREY OFFICE WOULD BE APPRECIATED.

CAZ507-511-230600-
NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE-
951 PM PST WED NOV 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CA.

.DAY ONE...TONIGHT AND THURSDAY MORNING

COLD TEMPERATURES TONIGHT WILL BRING AREAS OF FROST OVERNIGHT WITH
A FROST ADVISORY ISSUED FROM 2 AM UNTIL 8 AM FOR THE NORTH BAY
MTNS. TEMPERATURES WILL HOVER NEAR FREEZING FOR SEVERAL HOURS
ESPECIALLY IN SHELTERED VALLEY LOCATIONS. PERSONS SHOULD TAKE
PRECAUTIONS TO PROTECT SENSITIVE PLANTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

MODERATE OFFSHORE FLOW WILL DEVELOP OVERNIGHT THURSDAY INTO FRIDAY
WITH THE POSSIBILITY OF RED FLAG WARNINGS NEEDED. HUMIDITIES WILL
BE LOW AND OVERNIGHT RECOVERIES WILL BE POOR. WINDS MAY APPROACH
25 TO 35 MPH BY EARLY FRIDAY MORNING. A FIRE WEATHER WATCH MAY BE
ISSUED BY THURSDAY MORNING. THOSE PLANNING OUTDOOR ACTIVITIES
SHOULD BE MINDFUL OF THE FIRE DANGER OVER THE NEXT SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED. HOWEVER IF A FIRE WEATHER
WATCH IS NEEDED SPOTTERS ARE REQUESTED TO MONITOR UPDATES FOR
POTENTIAL UPGRADE TO RED FLAG WARNINGS.

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 22, 4:38 AM PSTFire Weather WatchMTRRiverside12 hr
Nov 22, 3:01 PM PSTWind AdvisoryMTR23 hr

Nearby

Frost Advisories in California, 2007Every frost advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.